# SDR UALA2012090605042

- Difficulty date: September 6, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 47,605 hours, 5,852 cycles
- Engine: Pwa PW40903
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ACOUSTIC LINER SEGMENT 6 O'CLOCK POSITION PREVIOUS REPAIR CHIPPING OFF.  ACOUSTIC LINER TO BE REPAIRED WITHIN 50 FLT HRS PER AMM.  ACCOMPLISHED NEW REPAIR OF PREVIOUS REPAIRED AREA BY REMOVING AND REPLACING ADHESIVE.
